# SDR CA110407007

- Difficulty date: March 28, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350D
- Aircraft time: 12,641 hours
- Engine: Lyc LTS101600A3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE CHIP LIGHT DETECTED.  ACFT LANDED. CHIP PLUG INSPECTION REVEALED METAL PARTCLES AND CHUNKS ON 2 OF 3 PLUGS INCLUDING ACCESSORY GEARBOX CHIP PLUG.
